# SDR VQMA2021071800006

- Difficulty date: October 8, 2021
- Submitted: December 16, 2021
- Operation: Air carrier
- Aircraft: N16PR
- Make and model: Cessna 750
- Aircraft serial: 7500029
- Aircraft time: 14,520 hours, 9,295 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Part number: 73838433
- Part serial: 200111085A
- Condition: Unserviceable
- Location: Aft Fuselage
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

SUPPLEMENTAL ENTRY TO ADD PART/COMPONENT INFORMATION.
